Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Dimension distortion of hyperbolically convex maps

Author: S. Rohde
Journal: Proc. Amer. Math. Soc. 135 (2007), 1169-1173
MSC (2000): Primary 30C35
Published electronically: November 13, 2006
MathSciNet review: 2262922
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we provide an answer to a question of D. Mejia and Chr. Pommerenke, by constructing a hyperbolically convex subdomain $ G$ of the unit disc $ \mathbb{D}$ so that the conformal map from $ \mathbb{D}$ to $ G$ maps a set of dimension 0 on $ \partial\mathbb{D}$ to a set of dimension $ 1.$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C35

Retrieve articles in all journals with MSC (2000): 30C35

Additional Information

S. Rohde
Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195

PII: S 0002-9939(06)08562-5
Received by editor(s): November 9, 2004
Received by editor(s) in revised form: November 16, 2005
Published electronically: November 13, 2006
Additional Notes: The author was partially supported by NSF Grants DMS-0201435 and DMS-0244408.
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia